# SDR 2008UALA06263

- Difficulty date: October 24, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 40,343 hours, 4,795 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7945243
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP JUST AFT OF SEAT 8GH BELOW COAT CLOSET.  SECURED CONNECTOR, OPS CHECKS NORMAL.
